# SDR ASOA2014112411731

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 HAS CORROSION BETWEEN STRINGERS 25L-25R.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND 53-21-06-101-002-A01.  COMPLIED WITH GREO 690-53-21-799.
